# SDR RRXA001725

- Difficulty date: April 13, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 5645357
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT,  ROBBED CARGO DOOR FOR AIRCRAFT N8079U, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.    REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  RECEIVED AND INSTALLED NEW DOOR IAW DC-8 MM 52-33-1. LEAK AND OPS CHECKS GOOD ON PRESSURIZATION.
